# SDR CALA2022101802826

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: D5347041821600
- Condition: Corroded
- Location: Str41l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STRINGER 41L BET FR63-64 IS CORRODED. REMOVED AND REPLACED STRG 41L IAW A320 SRM 51-42-11/001, RECEIVE D NEW STRG 41L P/N=D5347041821600 B/N:0003899727. EMP# V936039 W ORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 38657.
